American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 130 found      Go to page: 1 2 3 4 5

[91] Philip L. Bowers. Dense embeddings of sigma-compact, nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 95 (1985) 123-130. MR 796460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] James T. Rogers. Orbits of higher-dimensional hereditarily indecomposable continua . Proc. Amer. Math. Soc. 95 (1985) 483-486. MR 806092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] M. G. Charalambous. Spaces with noncoinciding dimensions . Proc. Amer. Math. Soc. 94 (1985) 507-515. MR 787903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Yasunao Hattori. A note on infinite-dimensional spaces defined by topological games . Proc. Amer. Math. Soc. 94 (1985) 360-363. MR 784193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Tadeusz Maćkowiak. A universal hereditarily indecomposable continuum . Proc. Amer. Math. Soc. 94 (1985) 167-172. MR 781076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Mladen Bestvina and Jerzy Mogilski. Linear maps do not preserve countable dimensionality . Proc. Amer. Math. Soc. 93 (1985) 661-666. MR 776199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Yukinobu Yajima. On the dimension of limits of inverse systems . Proc. Amer. Math. Soc. 91 (1984) 461-466. MR 744649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Jan van Mill and Jerzy Mogilski. Property $C$ and fine homotopy equivalences . Proc. Amer. Math. Soc. 90 (1984) 118-120. MR 722429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Roman Pol. An infinite-dimensional pre-Hilbert space not homeomorphic to its own square . Proc. Amer. Math. Soc. 90 (1984) 450-454. MR 728367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Y. Sternfeld. On the dimensions of projections of compact subsets of ${\bf R}\sp{m}$ . Proc. Amer. Math. Soc. 88 (1983) 735-742. MR 702310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Hisao Kato. A note on infinite-dimension under refinable maps . Proc. Amer. Math. Soc. 88 (1983) 177-180. MR 691304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] John J. Walsh. The finite dimensionality of integral homology $3$-manifolds . Proc. Amer. Math. Soc. 88 (1983) 154-156. MR 691298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Munehiko Itō and Ken-ichi Tamano. Spaces whose closed images are $M\sb{1}$ . Proc. Amer. Math. Soc. 87 (1983) 159-163. MR 677253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] James Keesling and David C. Wilson. A solution to a problem of Eilenberg concerning dimension lowering mappings . Proc. Amer. Math. Soc. 86 (1982) 159-162. MR 663888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Philip L. Bowers. Detecting cohomologically stable mappings . Proc. Amer. Math. Soc. 86 (1982) 679-684. MR 674105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Satya Deo. Sheaf theoretic cohomological dimension and finitistic spaces . Proc. Amer. Math. Soc. 86 (1982) 545-550. MR 671233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] M. G. Charalambous. The dimension of inverse limit and $N$-compact spaces . Proc. Amer. Math. Soc. 85 (1982) 648-652. MR 660622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] John J. Walsh. Homological embedding properties of the fibers of a map and the dimension of its image . Proc. Amer. Math. Soc. 85 (1982) 135-138. MR 647912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Yûkiti Katuta. On the covering dimension of inverse limits . Proc. Amer. Math. Soc. 84 (1982) 588-592. MR 643755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] T. Mizokami. On the dimension of $\mu $-spaces . Proc. Amer. Math. Soc. 83 (1981) 195-200. MR 620012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Shinpei Oka. An inequality concerning three fundamental dimensions of paracompact $\sigma $-spaces . Proc. Amer. Math. Soc. 83 (1981) 790-792. MR 630056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Roman Pol. A weakly infinite-dimensional compactum which is not countable-dimensional . Proc. Amer. Math. Soc. 82 (1981) 634-636. MR 614892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] T. Mizokami. On the dimension of cubic $\mu $-spaces . Proc. Amer. Math. Soc. 82 (1981) 291-298. MR 609670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Y. Sternfeld. Dimension of subsets of product spaces . Proc. Amer. Math. Soc. 82 (1981) 452-454. MR 612738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] M. G. Charalambous. Inductive dimension and inverse sequences of compact spaces . Proc. Amer. Math. Soc. 81 (1981) 482-484. MR 597667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Leonard R. Rubin. Noncompact hereditarily strongly infinite-dimensional spaces . Proc. Amer. Math. Soc. 79 (1980) 153-154. MR 560602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] M. G. Charalambous. An example concerning inverse limit sequences of normal spaces . Proc. Amer. Math. Soc. 78 (1980) 605-607. MR 556641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Teodor C. Przymusiński. On the dimension of product spaces and an example of M. Wage . Proc. Amer. Math. Soc. 76 (1979) 315-321. MR 537097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Jussi Väisälä. Demension and measure . Proc. Amer. Math. Soc. 76 (1979) 167-168. MR 534412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 130 found      Go to page: 1 2 3 4 5